MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,W/850CC CANISTER

Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,W/850CC CANISTER
Catalog Number HCS7001
Medical Device Problem Codes Decrease in Suction (1146); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "low pressure and loud".
 
Additional Manufacturer Narrative
Per the facility the incident occurred during testing; the account reported finding "low pressure and loud".No sample or photo was received for the investigation, and trending was reviewed for additional reported complaints for this issue for the account and for this product in the past 24 months.Without the sample to evaluate, the complaint could not be confirmed and a potential root cause could not be identified.The quality team will monitor this issue for trending purposes, and the complaint was provided to the vendor for further evaluation.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ASPIRATOR,SUCTION,W/850CC CANISTER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50933045
Report Number1417592-2026-53158
Device Sequence Number10759258
Product Code BTA
UDI-Device Identifier10193489036381
UDI-Public10193489036381
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K203135
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS7001
Device Lot Number6462309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown